# SDR CA130617002

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwc PW207E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED AN ELECTRONIC ENGINE CONTROL SHUTDOWN FROM THE LT ENGINE. THE PILOT REQUESTED MORE POWER FROM RT ENGINE TO FLY OVER THE CABLES IN FRONT OF HIM.  THE PILOT COMPLETED AN UNEVENTFUL LANDING AND SHUTDOWN THE ENGINES.
